Hey there! Sign in to join this conversationNew here? Join for free

Pills that cause weight gain (side effect) whilst trying to lose weight!!! Watch

    • Thread Starter
    Offline

    17
    ReputationRep:
    Hey.

    I have been forced to take Primolut-N by my wretched mother and one of the side effects is weight gain... 2 lbs in a week! However at the same time i have been trying to LOSE weight for the past 2 weeks. 3-4 times a week at gym.

    I was wondering, is this weight gain permanent from pills as i will be stopping the pills today... or could it go?

    Thanks
    xx
    Offline

    14
    ReputationRep:
    Why have you been forced?? :confused:

    I don't really think you can complain too much about a 2lb weight gain.. your weight will fluctuate from time to time. And if you've only been going to the gym for two weeks, i think panicking about a teeny bit of weight which probably isn't that obvious is a bit obsessive :p:
    • Thread Starter
    Offline

    17
    ReputationRep:
    (Original post by dani_88)
    Why have you been forced?? :confused:

    I don't really think you can complain too much about a 2lb weight gain.. your weight will fluctuate from time to time. And if you've only been going to the gym for two weeks, i think panicking about a teeny bit of weight which probably isn't that obvious is a bit obsessive :p:

    To postpone my periods for our holiday... and yes mabye 2lb is nothing but i would rather be losing weight than gaining ANYTHING from these silly pills!
    Offline

    1
    ReputationRep:
    Your mum sounds like a right tool, to be honest.
    Offline

    0
    ReputationRep:
    it can prospone them but not always if you want to losse weight at the same time you can but you wont gain 2lbs every week. also they tend to take a few cycles to work so if your holiday is soon it prob wont prospone them, just eat healthy and work out
    Offline

    14
    ReputationRep:
    I just don't see how 2lb weight gain can be 100% definitely caused by these pills.. is there any proof of that?

    Could be being caused by anything. Weight gain doesn't just happen overnight..and weight gain is a side effect of everything these days :rolleyes:

    Keep at it with the gym and stop worrying.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 26, 2009
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you like to hibernate through the winter months?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.